Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had a hangover with cramps. Lightheaded and had red discharge. Have psoriasis. Explain

I drank alcohol the night before last. yesterday i thought i just had a hangover. i had cramps too but i just thought that it was from all the alcohol and i had a very bad hangover. i was very lightheaded and i threw up twice. Me and my boyfriend were fooling around this morning and then we noticed that i was discharging a light red discharge with a foul smell. It was clear to me that it was blood . and i can t help but think the alcohol somehow caused the bleeding . I still have cramps a little but the bleeding has mostly stopped. im still afraid that there is something very wrong with me but i don t have insurance right now. What could be wrong with me? just so i have an idea of how serious this is and if i should go to the er. I have psoriasis , ive had it my entire life and i dont know if that could have anything to do with it. i don t have ten dollars. i had no idea i was going to be charged for this. i appologize for wasting your time.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
psoriasis is complicated allergies
it can dryness of even mucus membraes
i think due to dryness there might be soft tissue injury which cause cramps or bleeding
or any tablet migh jave reacted
so keep area oily and greesy and take med for psoiasis
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor